The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 77, Issue 3, 2002
Metadata
 

Foliations, topology and geometry of 3-manifolds: R-covered foliations and transverse pseudo-Anosov flows
Sérgio R. Fenley
pp. 415–490
Abstract | Full-Text PDF (662 KB) | Metadata

A perturbative SU(3) Casson invariant
Sylvain Cappell, R. Lee and E. Y. Miller
pp. 491–523
Abstract | Full-Text PDF (345 KB) | Metadata

On the dynamics of certain actions of free groups on closed real analytic manifolds
Michel Belliart
pp. 524–548
Abstract | Full-Text PDF (334 KB) | Metadata

A gap theorem for hypersurfaces of the sphere with constant scalar curvature one
Hilário Alencar, Manfredo do Carmo and W. Santos
pp. 549–562
Abstract | Full-Text PDF (214 KB) | Metadata

Divergence exponentielle des sous-groupes discrets en rang supérieur
Jean-François Quint
pp. 563–608
Abstract | Full-Text PDF (446 KB) | Metadata

Artin monoids inject in their groups
Luis Paris
pp. 609–637
Abstract | Full-Text PDF (293 KB) | Metadata